Computation of the multi-chord distribution of convex and concave polygons

Garcia-Pelayo Novo, Ricardo Angel (2015). Computation of the multi-chord distribution of convex and concave polygons. "Applied Mathematical Sciences", v. 9 (n. 94); pp. 4669-4708. ISSN 1312-885X. https://doi.org/10.12988/ams.2015.54364.

Descripción

Título: Computation of the multi-chord distribution of convex and concave polygons
Autor/es:
  • Garcia-Pelayo Novo, Ricardo Angel
Tipo de Documento: Artículo
Título de Revista/Publicación: Applied Mathematical Sciences
Fecha: Julio 2015
Volumen: 9
Materias:
Palabras Clave Informales: chord lenght distribution function, polygons, diagonal pentagon, correlation function
Escuela: E.T.S. de Ingeniería Aeronáutica y del Espacio (UPM)
Departamento: Física Aplicada a las Ingenierías Aeronáutica y Naval
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (413kB) | Vista Previa

Resumen

Analytical expressions for the distribution of the length of chords corre- sponding to the a?ne invariant measure on the set of chords are given for convex polygons. These analytical expressions are a computational improve- ment over other expressions published in 2009 and 2011. The correlation function of convex polygons can be computed from the results obtained in this work, because it is determined by the distribution of chords. An analytical expression for the multi-chord distribution of the length of chords corresponding to the a?ne invariant measure on the set of chords is found for non convex polygons. In addition we give an algorithm to ?nd this multi-chord distribution which, for many concave polygons, is computation- ally more e?cient than the said analytical expression. The results also apply to non simply connected polygons.

Más información

ID de Registro: 44786
Identificador DC: http://oa.upm.es/44786/
Identificador OAI: oai:oa.upm.es:44786
Identificador DOI: 10.12988/ams.2015.54364
URL Oficial: http://www.m-hikari.com/ams/ams-2015/ams-93-96-2015/54364.html
Depositado por: Memoria Investigacion
Depositado el: 26 Abr 2017 11:57
Ultima Modificación: 26 Abr 2017 11:57
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM